# SDR DALA2019030801638

- Difficulty date: March 7, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,015 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 INITIAL INSPECTION: CORROSION ON RT SIDE PANEL FROM STA 1380 TO 1440 AT AFT CARGO COMPARTMENT.(C2). CORRECTIVE ACTION: SUMMARY OF NR 00397 CORROSION LEVEL 2 ON RT SIDE PANEL FROM STA 1380 TO 1440 AT AFT CARGO COMPARTMENT WAS REPLACED PER SRM AND DWG. (0974772)
